# SDR EIA2003119

- Difficulty date: September 30, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,805 hours, 21,398 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING MLG WELL CORROSION ON BS 1241 BULKHEAD AT CANTED BULKHEAD TO 1241 BULKHEAD HORIZONTAL SPLICE LBL 96, APPROX W.L. 171.  REPAIRED IAW ECRA 482-57-170-2.
